# SDR IPXA2025013012952

- Difficulty date: January 9, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,181 hours, 20,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT. CABIN SEAT TRACK LOCATED BETWEEN STA 1541 AND 1561/RBL75 HAS CORROSION. (015-59) ATA53. ACCOMPLISHED REPAIR PER MD-11 SRM 53-00-52-2R-1 REPAIR 1 REV 71.  OSD: 1/31/2025
